Well, let's put it this way. In my book, pain killers are the most easy to be addictrd to. Why. Not only do they kill the mental pain you are going through but it all carries along with it a codine or opiate substance witch gived the uphoric feeling. I was addicted for so long you woud not believe it. In my early 30s. I am supprised I am still here. I you to steal my X husbands sezure med (Dilantin with Phenobarbital in it) and drink to get high. Any drug dependecy can be a serious thing. There's this thing called accidental over dosing, Just kidding I know you know that. You keep needing more to reach that special level of uphoria. Ultamatly, one day taken 1 too many and that 1 may be the last one you ever take in this liftime. I am on so many narc's right now you would not belive it. Vicodin 10/660 amongst anxiety and Biplor meds. I have learned to follow the directions on the bottle to a "T". I came to close to death due to illness twice. I don't want to be the cause of it when it does happen. I will not be my own demise.
I would try on my own first. It's going to be a rough ride. If you can't handle it, then I would suggest rehab.
Best of luck and keep us up to date how you are doiing please.
[quote] Not only do they kill the mental pain you are going through but it all carries along with it a codine or opiate substance witch gived the uphoric feeling.
This person has been through ALOT. About 2 years ago she and her boyfriend were shot by her sisters husband. She was shot in the shoulder and stood and watched the guy shoot her boyfriend once and 5 more times while he was down. Her boyfriend almost lost his life. Her sister is still with the guy who did it, and she is worried sick about her nephew. Some people in her boyfriends family are angry with her kind of blaming her for what happen to him. Not his whole family, but a few of them also keep trying to convince him to leave her because of her sister and...... it is just a big horrible mess. It is very heartbreaking and frustrating. The pain killers were given at first for her injury, but she started to pop them like candy... she is hurting emotionally/mentally something aweful... I am not sure what to do.